MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NM-5312
Medical Device Problem Codes No Display/Image (1183); Charging Problem (2892)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was experiencing difficulty charging the ipg.The patient was admitted to the hospital for observation.The charger was replaced which resolved the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned charger was analyzed and the complaint was confirmed.A fuse was found to be blown, creating an open circuit that did not allow the charger to charge in the base station.The probable cause was traced to a component failure due to a blown/open fuse.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10457145
Report Number3006630150-2020-03691
Device Sequence Number3903676
Product Code MHY
UDI-Device Identifier08714729820956
UDI-Public08714729820956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNM-5312
Device Catalogue NumberNM-5312
Device Lot Number21419479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;